RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1976, Volume 230, Number 4, Pages 765–768 (Mi dan40646)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

On the differentiability of functions that can be approximated sufficiently well in the Hausdorff or uniform metric

E. P. Dolzhenko

Lomonosov Moscow State University

Full text: PDF file (602 kB)

Bibliographic databases:
UDC: 517.51
Presented: С. М. Никольский
Received: 14.04.1976

Citation: E. P. Dolzhenko, “On the differentiability of functions that can be approximated sufficiently well in the Hausdorff or uniform metric”, Dokl. Akad. Nauk SSSR, 230:4 (1976), 765–768

Citation in format AMSBIB
\Bibitem{Dol76}
\by E.~P.~Dolzhenko
\paper On the differentiability of functions that can be approximated sufficiently well in the Hausdorff or uniform metric
\jour Dokl. Akad. Nauk SSSR
\yr 1976
\vol 230
\issue 4
\pages 765--768
\mathnet{http://mi.mathnet.ru/dan40646}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0427913}
\zmath{https://zbmath.org/?q=an:0369.26002}


Linking options:
  • http://mi.mathnet.ru/eng/dan40646
  • http://mi.mathnet.ru/eng/dan/v230/i4/p765

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. E. A. Sevast'yanov, “On an estimate for the smallness of sets of points of nondifferentiability of functions as related to the degree of approximation by rational functions”, Math. USSR-Izv., 26:2 (1986), 347–369  mathnet  crossref  mathscinet  zmath
  • Number of views:
    This page:39
    Full text:33

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020